# SDR DALA2020091703103

- Difficulty date: September 17, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 48,955 hours, 34,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND 5 EACH EMERGENCY CEILING LIGHTS IN THE AFT SECTION INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK B5-231, PER B717 AMM 33-51.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT IS OK FOR SERVICE.
